# SDR V0XD201402240026

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: SH670365059
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT PRESS SEAL IMPROPERLY INSTALLED.  R & R LT OVERWING EMERGENCY SEAL WITH NEW IAW CRJ 700 AMM 52-21-07.
